Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Reglan/Metoclopramide
Feb 5, 2010

Its not a question but I do hope you post this, I have been taking this medication for nausea for over ten years, and now I have Dystonia (tardive dystonia), it has no doubt been caused by this medication, I am going to be seeing a neurologist to see what can be done, but even by stopping the drug, the effects are usually irreversable. I would warn anyone taking reglan/metoclopramide long term for nausea etc to speak to your GP/doctor about changing the drug for the newer classes of drug IE (zofran) that do not have this devasting condition attached to it. It has taken me four months to convince my doctors that something horrible has been going on, and as I suffer with anxiety, it seems everything I ever seem to get is anxiety related. I just worry when its time to start hiv treatment that long term use of these drugs will not have any devasting side effects in years to come. My best wishes to everyone and to all the doctors who work on this website.

Response from Dr. Henry

Your situation with a side effect of Reglan is noted-thanks for sharing. KH



Previous
lipodystrophy
Next
Combivir & Viracept for 12 years, now neuropathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement